Type your health question here. Get expert advice.
Ask health and wellness questions and get free answers from top experts and other women who've been there. Click "ask" and your question is associated with your username. Click "ask secretly" and your question is anonymous.
Evelyn Resh MPH,CNM(Certified Sexuality Counselor & Nurse-Midwife)answered(8/2/2012)I would be concerned about liver function. I am concerned about other things too: are you driving while using, do you smoke, are you being straight-up when it comes to admitting how often you use? The combination of Vicodin and alcohol is a dangerous and slippery slope. Seems like you might want to consider alternative recreations or if not, why not.
Andrea Labis, LCSW-R(Licensed Clinical Social Worker, Certified Psychoanalytic Psychotherapist, Private Practice)answered(7/29/2012)Hi there--I think the fact that you asked this question belies the truth: you know that, liver function aside, taking prescription medication is serious business and mixing it with alcohol can have serious consequences. Please consult with whomever prescribed the medication for you and advise them of your use of this prescription, as well as your alcohol use. If you do not have a prescription but are "using" pain medication on your own, do seek medical and or/ psychological care promptly. Whether your pain is physical or psychological in nature, you deserve the best treatment for what ails you and time is of the essence. Your liver will thank you later :-).
Mariel Hemingway(Actress, Author, Health & Wellness Expert)answered(10/3/2012)Seriously I think you should reconsider this "recreational activity" All your organs are effected and your brain as well. Even at twice a month you're playing with fire... Vicodin is highly addictive and mixed with alcohol... your liver has to work overtime. You are damaging your health on a deep level. Cut that S--T out!
More On ChickRx:
KristenCanswered(7/29/2012)Common knowledge says you should be just as worried about addiction as liver damage. Vicodin is addictive even with minimal use. Get the facts from a doctor.